# SDR SIMA20160408004

- Difficulty date: April 8, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC6703426910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON THE AFT SIDE OF FLOORBEAM FS 280.00 AT RBL 9.00 IS CRACKED, APPROX 1/2 INCH.  R & R ATTACH ANGLE AFT SIDE OF FS 280, RBL 9.00 IAW SRM 51-42-06 & 51-42-21.
